MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX¿ YEAST ID; KIT, IDENTIFICATION, YEAST

BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX¿ YEAST ID; KIT, IDENTIFICATION, YEAST
Model Number 448316
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd phoenix¿ yeast id mis identification occurred.The following information was provided by the initial reporter: the colony properties of the medium and the judgment result of the panel are not accompanied.White colonies on candida medium (nissui).When purely isolated in ketsukan (nisui) and measured with the m50yeast panel, it was identified as c.Albicans.The first was unidentifiable and the second was c.Albicans.From the colony characteristics, c.Albicans is unlikely.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6 investigation summary: this complaint is not confirmed.This complaint is for misidentification when using phoenix panel yid (448316) batch number 2019560.The customer did not return panels, lab reports or isolates for the investigation.To investigate, three (3) retention panels from the complaint batch 2019560 were tested using qc isolate c.Papapsilosis (20019) and evaluated for identification results.In addition, three (3) retention panels from the complaint batch 2019560 were tested using qc isolate c.Albicans (24433) and evaluated for identification results.During investigation, all six(6) panels identified correctly.Therefore, this complaint is not confirmed.A review of quality notifications revealed no quality notifications generated on the complaint batch.A review of complaints revealed no additional complaints on the complaint batch.

Brand Name
BD PHOENIX¿ YEAST ID
Common Device Name
KIT, IDENTIFICATION, YEAST
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16251365
Report Number1119779-2023-00073
Device Sequence Number5272902
Product Code JXB
UDI-Device Identifier30382904483167
UDI-Public30382904483167
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2023
Device Model Number448316
Device Catalogue Number448316
Device Lot Number2019560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer03/10/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date03/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown